Related terms: Withdraw, Early Withdrawal
Displaying 310 questions associated with Withdrawal.
I've been taking Cymbalta for 8 years for depression and chronic pain. I started having terrible sweating, short term memory loss, severe depression, worsening pain, and many other side effects. My Dr started slowly trying to get my dosage down from 90mgs, & after getting down from 60mgs... read more
It's only been day 2 (insurance cancelled) of withdrawal & so far I've been feeling as though when I'm walking to whatever destination, my body arrives but my brain delays its arrival. I feel extremely anxious, nauseous, short-tempered, dizzy, sensitive & confused. I like how... read more
I've been having severe withdrawal symptoms after my doctor made me ween off of Lexapro recently. These symptoms are severe restless leg syndrome all throughout the day, being jittery, uneasiness, and being overall restless. I'm also sleeping a lot less, waking up during the night, and... read more
I went off Klonopin cold turkey two weeks ago (bad move I know)... I was taking .25 mg a night to sleep (as per docs script) for three weeks... It started to make me feel extremely anxious and drugged up after taking it for a while... I seem to have EVERY protracted withdrawal symptom known to man... read more
I'm 19, very healthy eater, and work out regularly. I took prednisone for 10 days on a taper, (60mg for 3 days, 40mg for 3 days, 20 mg for 3 days, 10 mg for one day). The last time I took prednisone was Sunday, it is now Wednesday and I'm still feeling the side effects of withdrawal... read more
I have been taking it for about a year and I'm on day five. I am hurting really bad. If I was to take a narcotic pain pill would it bring my symptoms back to day one?
I've been on klonopinfor the better part of a year, and the last week I've been forcibly taken off the medication as a result of not counting the meds and finishing them too soon (before they would let me get a refil). As a result I've been experiencing very strong withdrawals... read more
In the past I took myself off 150mg daily Effexor XR and had bad withdrawals for 2 weeks. After that I was fine. I lost all the weight I had gained whilst on Effexor, which was why I stopped it. After a year I got very depressed again and was put back on 150mg daily Effexor XR. A few days ago I... read more
Does anyone have any experience from withdrawing from Lexapro (20 mg for one and a half years)? My daughter is having a tough time tapering off lexapro. She is getting sweats, anxiety, moodiness and manic like actions. Let me know if anyone has successfully weaned off a SSRI and what happened... read more